# SDR C2XA06CLOO1

- Difficulty date: January 3, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 10,929 hours, 9,114 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W734000220
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE PASSENGER ENTRANCE DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPAIRED THE PASSENGER DOOR EMERGENCY LIGHT WIRE.  OPERATIONAL CHECKS WERE GOOD.
